# SDR DLL10970637

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Fumes
- Location: Cabin
- Part time: 38,394 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF OIL OR HYD FUMES IN CABIN DURING TAKEOFF AND AGAIN ON APPROACH.  MOST NOTICEABLE IN AREA OF 3L STRONG ENOUGH TO CAUSE NOSE AND EYE IRRITATION.  FOUND FUMES COMING FROM APU FWD APU TO MCO/PLAC PER MEL APU INOP.
